# SDR DHL2007784503

- Difficulty date: July 8, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1243, WL 196, RBL 21, RT TORQUE BOX UPPER HOLE CRACKED AT 12 O`CLOCK POSITION.  CUT OUT DAMAGED AREA DIM .25 BY .25 IAW B727 SRM 51-40-2, FIG 1.  FABRICATED DOUBLER REPAIR, MATERIAL USED 7075T6, 040, 3.8 BY 3 IAW B727 SRM 51-40-2, FIG 1 AND 53-10-2, FIG 6.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-40-2, FIG 1 AND 53-30-2.
